International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 1, Pages 69-76
Random trilinear forms and the Schur multiplication of tensors
1College of Engineering and Technology, The West Bank, Hebron, Palestinian Authority
2Mathematics Department, Shawnee State University, Portsmouth 45662, OH, USA
3Department of Mathematics and Computer Science, Kent State University, Kent 44242, OH, USA
Received 27 November 1996; Revised 3 March 1998
Copyright © 2000 Ibrahim Almasri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain estimates for the distribution of the norm of the random
trilinear form , defined by , where the 's are uniformly bounded, independent, mean zero
random variables. As an application, we make progress on the
problem when is a Banach algebra under the Schur multiplication.